Welcome guest, is this your first visit? Click the "Create Account" button now to join.

Welcome to the Wackedout - Ecig Canada Forum Electronic Cigarette.

If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

User Tag List

Results 1 to 7 of 7
  1. #1
    New Member
    Join Date
    Jan 2015
    Location
    New York
    Posts
    5
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Problem with my stomach acid

    Hey everyone,

    Recently got myself another purchase from pier420 and the quality of the vaporizers and the flavors I have are great no complaints there. However, I am starting to notice that each time I stop smoking altogether, I get a very acidic stomach. Now I am finding that the more nicotine is in my e-liquid, the worse the problem gets. Not a problem I ever had with real cigarettes.

    Any idea what to do? Besides the usual acid tabs?

  2. #2
    Tutor Clouded Head's Avatar
    Join Date
    Jan 2015
    Location
    Straight ahead, turn right
    Posts
    62
    Post Thanks / Like
    Mentioned
    1 Post(s)
    Tagged
    0 Thread(s)
    Is there any chance you are eating different/more? Eliquid doesn't go to your stomach. My appetite didn't change when i switched to vape but many people who quit smoking do eat more.

  3. #3
    Guru Puff's Avatar
    Join Date
    Apr 2013
    Location
    London,Ontario
    Posts
    1,746
    Post Thanks / Like
    Mentioned
    43 Post(s)
    Tagged
    0 Thread(s)
    I had the same problem with one specific juice. it was high vg so pg wasn't the culprit and I can vape high vg in other juice so it's not high vg. It also wasn't the nic strength because I could vape strength in other brands...so..that means there was something specific to that particular juice that didn't agree with me when I had a high nic strength in it. I really have no idea what it was. It also still happened at a lower nic strength with that juice but not as bad. It was really bad at 24 and less so at 18. Since I could never pinpoint what was causing it and can't suggest what it might be, I would say try another brand. Maybe higher vg - 50/50 at least and see if it stops.

    Some times we may be sensitive so something particular and it may take a bit of experimenting to solve it.

  4. #4
    Advanced Mentor
    Join Date
    Mar 2014
    Location
    Brampton, Ontario
    Posts
    905
    Post Thanks / Like
    Mentioned
    37 Post(s)
    Tagged
    0 Thread(s)
    Are you vaping citric juices? That could do it. I can see how certain flavours can give you that problem.

  5. #5
    Tutor Budz's Avatar
    Join Date
    Jul 2013
    Location
    Ottawa, Ontario
    Posts
    76
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Possible that the flavouring that was used in the e-liquid could cause some type of issue. Very unlikely, but possible. I myself always had issues with citric juices when vaping.
    Check out Pharaoh Vapes for your vaping needs and yummy Pharaoh Liquid!

  6. #6
    Guru Puff's Avatar
    Join Date
    Apr 2013
    Location
    London,Ontario
    Posts
    1,746
    Post Thanks / Like
    Mentioned
    43 Post(s)
    Tagged
    0 Thread(s)
    Quote Originally Posted by Budz View Post
    Possible that the flavouring that was used in the e-liquid could cause some type of issue. Very unlikely, but possible. I myself always had issues with citric juices when vaping.
    Yeah, forgot to mention that mine was a tobacco flavour so no citrus. Could have been some aspect of the flavour that bothered me.

  7. #7
    Guru The Stash's Avatar
    Join Date
    Dec 2012
    Location
    Burnaby
    Posts
    1,059
    Post Thanks / Like
    Mentioned
    8 Post(s)
    Tagged
    0 Thread(s)
    How's your fluid (water) intake? Any splash back from atomizer? Flavours you're not swallowing shouldn't affect your stomach. It's entirely possible that your getting too much nicotine and it's just doing what nicotine do (it is a stimulant after all).

 

 

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Our Partners

Problem with my stomach acidProblem with my stomach acidProblem with my stomach acidProblem with my stomach acidProblem with my stomach acidProblem with my stomach acidProblem with my stomach acidProblem with my stomach acidProblem with my stomach acidProblem with my stomach acidProblem with my stomach acidProblem with my stomach acidProblem with my stomach acidProblem with my stomach acidProblem with my stomach acidProblem with my stomach acidProblem with my stomach acid

Electronic Cigarette Directory
Chilliwack & Agassiz Dentist
Buy CBD Canada Online